What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Dec 3, 9:04 AM EST, 2 hours 8 minutes earlier.
Area forecast discussion, Dec 3, 9:04 AM EST, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
904 AM EST Mon Dec 3 2018
.Update.../through this afternoon/...
Frontal boundary is stalled across forecast area this morning, with
convection training, as waves pass Northeast along it. The
potential for strong to severe storms will remain through this
afternoon, especially over NE FL. The primary front is forecast to
slowly sink to the South late Today, but troughing remains on the
back side of the front. This secondary troughing will keep the
chance for convection in the forecast through the remainder of the
afternoon. With the potential for redevelopment north of the
front, will hold onto the flood watch over SE GA. Expect majority
of the precipitation to be to the South of forecast area by
Midnight.
Temperatures will remain on the mild side Today, especially over
NE Fl.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 69 47 61 36 / 60 10 0 0
SSI 70 51 63 41 / 100 20 0 0
JAX 76 52 66 40 / 100 30 0 0
SGJ 78 57 67 45 / 90 50 10 0
GNV 78 56 69 41 / 100 40 10 0
OCF 80 59 71 42 / 80 60 10 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...Flood Watch until 7 PM EST this evening for Appling-Atkinson-
Bacon-Brantley-Charlton-Clinch-Coastal Camden-Coastal Glynn-
Coffee-Echols-Inland Camden-Inland Glynn-Jeff Davis-Pierce-
Ware-Wayne.
AM...None.
&&In the hours before
Special weather statement, Dec 3, 7:56 AM EST, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
756 AM EST MON DEC 3 2018
FLZ022>025-030-GAZ164-031345-
Columbia FL-Inland Duval FL-Baker FL-Union FL-Inland Nassau FL-
Charlton GA-
756 AM EST MON DEC 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NASSAU...BAKER...
NORTH CENTRAL UNION...EAST CENTRAL COLUMBIA...SOUTHWESTERN DUVAL AND
SOUTH CENTRAL CHARLTON COUNTIES UNTIL 845 AM EST...
* At 756 AM EST, National Weather Service meteorologists were
tracking a strong thunderstorm near Olustee, or 12 miles east of
Lake City, moving east at 40 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Macclenny, Glen St. Mary, Sanderson and Olustee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3036 8250 3045 8205 3019 8203 3019 8205
3015 8205 3013 8250
TIME...MOT...LOC 1256Z 260DEG 35KT 3026 8244
SHASHYSpecial weather statement, Dec 3, 8:32 AM EST, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
832 AM EST MON DEC 3 2018
FLZ024-025-124-125-031415-
Inland Duval FL-Inland Nassau FL-Coastal Nassau FL-Coastal Duval FL-
832 AM EST MON DEC 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NASSAU AND NORTHEASTERN
DUVAL COUNTIES UNTIL 915 AM EST...
* At 831 AM EST, National Weather Service meteorologists were
tracking a strong thunderstorm over Nassau Village-Ratliff, or over
Callahan, moving east at 25 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Fernandina Beach, Callahan, Jacksonville International Arpt, Yulee,
Nassau Village-Ratliff, Ratliff, Oceanway and Little Talbot Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3043 8138 3045 8189 3060 8187 3069 8141
3056 8139
TIME...MOT...LOC 1331Z 263DEG 22KT 3052 8183
SHASHYSpecial weather statement, Dec 3, 8:42 AM EST, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
842 AM EST MON DEC 3 2018
FLZ023>025-030>033-GAZ164-031430-
Inland Duval FL-Baker FL-Union FL-Inland Nassau FL-Bradford FL-
Clay FL-Inland St. Johns FL-Charlton GA-
842 AM EST MON DEC 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BRADFORD...SOUTHWESTERN
NASSAU...BAKER...UNION...NORTHERN CLAY...SOUTHWESTERN DUVAL AND SOUTH
CENTRAL CHARLTON COUNTIES UNTIL 930 AM EST...
* At 841 AM EST, National Weather Service meteorologists were
tracking a large area of showers and strong thunderstorm
centered just north of Raiford, moving east at 45 mph.
* Wind gusts up to 50 mph and funnel clouds possible with these
showers and storms.
* Locations impacted include...
Orange Park, Green Cove Springs, Lake Butler, Raiford, Middleburg,
Macclenny, Glen St. Mary, Palestine Community, Groves and Cisco
Gardens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2994 8250 3009 8248 3010 8246 3011 8245
3013 8246 3029 8246 3036 8245 3044 8208
3045 8173 3000 8167
TIME...MOT...LOC 1341Z 250DEG 40KT 3010 8228
SHASHYSpecial weather statement, Dec 3, 9:11 AM EST, 2 hours 1 minute before
Special Weather Statement
National Weather Service Jacksonville FL
911 AM EST MON DEC 3 2018
FLZ025-125-133-031445-
Coastal St. Johns FL-Inland Duval FL-Coastal Duval FL-
911 AM EST MON DEC 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. JOHNS AND
SOUTHEASTERN DUVAL COUNTIES UNTIL 945 AM EST...
* At 911 AM EST, National Weather Service meteorologists were
tracking a strong thunderstorm over Baymeadows, or near Mandarin,
moving east at 55 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Jacksonville, Unf, Mandarin, Ponte Vedra Beach, Neptune Beach,
Sawgrass, Baymeadows, San Pablo, Craig Field and Palm Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3013 8167 3031 8170 3038 8137 3025 8135
3016 8132
TIME...MOT...LOC 1411Z 260DEG 47KT 3024 8161
SHASHYSpecial weather statement, Dec 3, 10:33 AM EST, 39 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1033 AM EST MON DEC 3 2018
FLZ030>032-031615-
Union FL-Bradford FL-Clay FL-
1033 AM EST MON DEC 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADFORD...
NORTHEASTERN UNION AND NORTHWESTERN CLAY COUNTIES UNTIL 1115 AM
EST...
* At 1033 AM EST, National Weather Service meteorologists were
tracking a strong thunderstorm near Raiford, moving east at 35 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Raiford, Middleburg, New River, Lawtey, Ellerbee, Johnstown and
Asbury Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2993 8228 3011 8230 3015 8210 3014 8205
3015 8205 3016 8202 3007 8179
TIME...MOT...LOC 1533Z 248DEG 32KT 3006 8219
SHASHYSpecial weather statement, Dec 3, 10:55 AM EST, 17 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1055 AM EST MON DEC 3 2018
FLZ025-032-125-031630-
Inland Duval FL-Coastal Duval FL-Clay FL-
1055 AM EST MON DEC 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY AND SOUTHERN
DUVAL COUNTIES UNTIL 1130 AM EST...
* At 1055 AM EST, National Weather Service meteorologists were
tracking a strong thunderstorm near Maxville, or 9 miles northwest
of Middleburg, moving northeast at 45 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Jacksonville, Orange Park, Mandarin, Arlington, Maxville,
Baymeadows, Ortega, Oakleaf Plantation, Bellair-Meadowbrook Terrace
and Cecil Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3006 8203 3021 8205 3039 8156 3016 8151
TIME...MOT...LOC 1555Z 246DEG 39KT 3017 8196
NELSON